| Catalog Number |
IR2422P |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a roi-a cage fractured while being implanted.It remains implanted, but the plates were unable to be installed.There was a delay of 15 minutes, but there were no reported patient impacts.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
Corrections in d4: expiration date and udi number.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: product not returned and no photos or x-rays were provided.Device evaluation unable to be completed.Root cause: root cause was unable to be determined.This event could possibly be attributed to off-axis insertion of the plates.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description